Previous |  Up |  Next

Article

References:
[1] S. Burris, R. Willard: Finitely many primitive positive clones. Proc. Amer. Math. Soc. 101 (1987), 427–430. MR 0908642
[2] J. Duda: On two schemes applied to Mal’cev type theorems. Ann. Univ. Sci. Budapest, Sect. Math. 26 (1983), 39–45. MR 0719774 | Zbl 0518.08002
[3] J. Duda: Varieties having directly decomposable congruence classes. Čas. Pěst. Matem. 111 (1986), 394–403. MR 0871715 | Zbl 0606.08001
[4] R. Willard: Congruence lattices of powers of an algebra. Algebra Univ. 26 (1989), 332–340. MR 1044852 | Zbl 0686.08008
Partner of
EuDML logo